MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID, PEGGED BETA, MEDIUM

EXACTECH, INC. EQUINOXE; GLENOID, PEGGED BETA, MEDIUM
Model Number 314-02-13
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 300-01-13, 1460836 - equinoxe, humeral stem primary, press fit 13mm.300-10-45, 1254888 - equinoxe replicator plate 4.5mm o/s.300-20-02, 1507083 - equinox square torque define screw drive kit.300-20-02, 1507084 - equinox square torque define screw drive kit.310-01-50, 1424082 - equinoxe, humeral head short, 50mm (beta).
 
Event or Problem Description
As reported.Approximately 12 yrs postop the initial this patient was converted to a reverse shoulder yesterday.Cemented glenoid was worn extensively in the superior half with osteolysis noted on humerus and glenoid.All components were removed.Reverse shoulder was then performed.The surgeon was pleased with the extended baseplate fixation.A short stem was cemented in the humerus.Patient was left in stable condition.No additional information available.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of wear of the glenoid component and osteolysis that developed while being implanted for approximately 12 years.However, this cannot be confirmed as the explanted devices were not returned and x-rays were not provided.

Brand Name
EQUINOXE
Common Device Name
GLENOID, PEGGED BETA, MEDIUM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12266275
Report Number1038671-2021-00368
Device Sequence Number19960064
Product Code KWT
UDI-Device Identifier10885862084514
UDI-Public10885862084514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2014
Device Model Number314-02-13
Device Catalogue Number314-02-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;